# SDR AWXA200500935

- Difficulty date: July 13, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 51,911 hours, 23,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5347049200
- Part serial: UNK
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK DISCOVERED CORROSION ON WEB LOCATED IN THE AFT CARGO COMPARTMENT BETWEEN FS 58 AND FS 59, Y700.  WEB WAS REMOVED FROM AFT CARGO COMPARTMENT, BETWEEN FS 58 AND FS 59, Y700 IAW AIRBUS 320 SRM 51-72-11.  INSTALLED REPAIR PARTS IAW AIRBUS 320 SRM 51-72-11.
